Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Burlutskaya M. S., Kurdyumov V. P., Khromov A. P. Refined asymptotic formulas for eigenvalues and eigenfunctions of the Dirac system with nondifferentiable potential. Izv. Sarat. Univ. Math. Mech. Inform., 2012, vol. 12, iss. 3, pp. 22-30. DOI: 10.18500/1816-9791-2012-12-3-22-30

Published online: 
03.09.2012
Full text:
(downloads: 45)
Language: 
Russian
Heading: 
UDC: 
517.984
DOI: 
10.18500/1816-9791-2012-12-3-22-30

Refined asymptotic formulas for eigenvalues and eigenfunctions of the Dirac system with nondifferentiable potential

Autors: 
Burlutskaya Marija Shaukatovna, Voronezh State University, Russia
Kurdyumov Vitalii Pavlovich, Saratov State University
Khromov Avgust Petrovich, Saratov State University
Abstract: 

This paper investigates the Dirac system with the continuous potential. Asymptotic formulas for the eigenvalues (including refined) and eigenfunctions are established. As an application we obtain a theorem P. Dzhakova and B. S. Mityagin on the Riesz bases with brackets. 

References: 
  1. Джаков П. В., Митягин Б. С. Зоны неустойчивости одномерных периодических операторов Шредингера и Дирака // УМН. 2006. Т. 61, № 4. С. 77–182.
  2. Djakov P., Mityagin B. Bari–Markus property for Riesz projections of 1D periodic Dirac operators // Math. Nachr. 2010. Vol. 283 (3). P. 443-462.
  3. Баскаков А. Г., Дербушев А. В., Щербаков А. О. Ме- тод подобных операторов в спектральном анализе неса- мосопряженного оператора Дирака с негладким потен- циалом // Изв. РАН. Сер. математическая. 2011. Т. 75, № 3. С. 3–28.
  4. Марченко В. А. Операторы Штурма–Лиувилля и их приложения. Киев : Наук. думка, 1977. 340 с.
  5. Бурлуцкая М. Ш. Об асимптотике решения од- ного дифференциального уравнения первого порядка с непрерывным потенциалом // Современные методы тео- рии краевых задач : материалы Воронеж. весенней мат. шк. «Понтрягинские чтения ХХI». Воронеж : Издат.- полиграф. центр Воронеж гос. ун-та, 2010. С. 3–9.
  6. Хромов А. П. Об асимптотике решений уравне- ния Дирака // Современные методы теории функций и смежные проблемы : материалы Воронеж. зимней мат. шк. Воронеж : Изд.-полиграф. центр Воронеж гос. ун- та, 2011. С. 346–347.
  7. Хромов А. П. Теоремы равносходимости для интегро- дифференциальных и интегральных операторов // Мат. сб. 1981. Т. 114 (156), № 3. С. 378–405. 8. Гохберг И. Ц., Крейн М. Г. Введение в теорию ли- нейных несамосопряженных операторов. М. : Наука, 1965. 445 с.